| Model Number |
FLT-200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pulmonary Edema (2020)
| Date of Event |
05/15/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that a patient received a myosure xl procedure on (b)(6) 2026, later it was reported that patient developed pulmonary edema on (b)(6) 2026.Patient was doing well but had to be admitted to the hospital overnight for observation and the patient received lasix (furosemide/diuretic) 40 mg as treatment.Additional information revealed that the final fluid during the procedure was 2450 ml, normal saline was used during the procedure.It was confirmed that no suspected perforation occurred and that the patient didn´t have prior medical disorders.No other information available.